# SDR 96ZZZM279

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu Box
- Part number: 870003
- Condition: Failed
- Location: E/E Compt
- Part time: 698 hours
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING DFW EN ROUTE TO ASE, PROXIMITY SYSTEM FAIL LIGHT CAME ON ALONG WITH HYDRAULIC SYSTEM FAIL.  PILOT RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  UPON INSPECTION, THE PSEU BOX WAS FOUND TO BE FAULTY.  REPLACED THE PSEU BOX.  ALL SYSTEMS CHECKED NORMAL.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
